New Trends in Mathematical Sciences

Source ID:00000097
Volume 7, Issue 3,July 2019, Pages 328-341, Page Count - 14

Some results on value distribution and uniqueness for q-shift difference polynomials of meromorphic functions

Harina Pandit Waghamore (1) Vijaylaxmi Subhas Bhoosnurmath (2)

(1) Department of Mathematics, Bangalore University, Jnana Bharathi, India.
(2) Department of Mathematics, Bangalore University, Jnana Bharathi, India.

Manuscript ID:- 00000-72787
Access Type : Open Access
Read Full Article


Cite this article:Harina Pandit Waghamore,Vijaylaxmi Subhas Bhoosnurmath,  Some Results On Value Distribution And Uniqueness For Q-shift Difference Polynomials Of Meromorphic Functions, New Trends in Mathematical Sciences , 2019, 7(3), PP.328-341

Manuscript Level Metrics (MLM)

Views Downloads Citations Cited References Social Shares
16 9 0 0

Abstract

In the present paper, we investigate the problem on the value distribution and uniqueness for q-shift polynomials of transcendental meromorphic(entire) functions of zero order of the form fm(z)Pn(f(qz + η))f (k) (z). By introducing the weighted sharing our results take a new form. We obtain analogous results due to the authors H. Y. Xu, K. Liu and T. B. Cao [25], which is the motivation for our work on the above mentioned combination.
Author Keywords
Transcendental meromorphic functions q-shift difference polynomials zero order


ISSN Print: ISSN Online: 2147-5520
Source Type: Journals Document Type: Journal Article
Publication Language: English DOI: http://dx.doi.org/10.20852/ntmsci.2019.373
Abbreviated Journal Title: Access Type: Open Access
Publisher Name: Biska International-Open Access Journals Resource Licence: CC BY-NC
Major Subject:Physical Sciences Subject Area classification: Mathematics
Subject area: Applied Mathematics Source: SCOPEDATABASE